# SDR AALA202407237554

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 22,889 hours, 9,087 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Part number: AR471411
- Condition: Stuck
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR IS OCCASIONALLY VERY DIFFICULT TO OPEN. TOP LATCH APPEARS TO NOT RETRACT SOMETIMES. REMOVED AND REPLACED COCKPIT BOLT LATCH LOCK MECHANISM PER AMM 52-51-21.
